In: Mathematica Slovaca, vol. 58, no. 6
Year, pages: 2008, 719 - 738
generalized $MV$-algebra, lattice ordered group, radical class
We use the concept of generalized $MV$-algebra ($GMV$-algebra, in short) in the sense of Galatos and Tsinakis; the main tool in their investigation was a truncation construction. The relations between radical classes of $GMV$-algebras and radical classes of lattice ordered groups are investigated in the present paper. Further, we apply the truncation construction for dealing with weak retract mappings of $GMV$-algebras.
How to cite:
Jakubík, J. 2008. Radical classes and weak radical mappings of $GMV$-algebras. In Mathematica Slovaca, vol. 58, no.6, pp. 719-738. 0139-9918.
Jakubík, J. (2008). Radical classes and weak radical mappings of $GMV$-algebras. Mathematica Slovaca, 58(6), 719-738. 0139-9918.